Hello Doctors, I'm On Bp, Sugar And Kidney Medicines. Due
Reduce proteins in your diet and drink good amount of water
Hi Sir, I have gone through your query and understood your concerns.
Sir, From the details you have given us,
Serum creatinine is slightly high. This shows that Kidney functioning is slightly disturbed. Nothing to worry much.Reduce proteins in your diet. Have high fibre diet like vegetables, fruits etc., Start simple walking, but not rigorous exercise. Consult your treating doctor regarding any changes in your kidney medicines. Drink good amount of water.
Hope this answers your query.
Wishing you good health.
continue same dose for one more month along with walking. After a month of walkimg with same dosage check again sugar levels. If still more then the dose can be increased. also get Fasting and Post prandial sugar levels done after one month. As of now no change .
Thank you sir,